I started Abilify about a month & a half ago. About 3 weeks ago I started getting little bumps that hurt something fierce all over my tongue. Has anyone else had this happen? I see my Dr in 4 days but its pretty bothersome now.
Hi, i haven't taken Abilify personally but i've read through the potential side effects and there are a lot of symptoms pertaining to the mouth, so i would think it possible that the painful bumps on your tongue could be due to the Abilify? Please speak to a pharmacist or if possible an on call doctor until you can see your own GP
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2014 • 1 answer
Posted 18 Jul 2016 • 0 answers
Posted 6 Aug 2016 • 0 answers
Posted 27 Oct 2016 • 2 answers
Can HCTZ 12.5mg cause white sores or ulcers in your mouth and on your tongue? I've had them for 1yr?
Posted 2 days 17 hours ago • 0 answers